Table of Contents
Algebra
Volume 2014, Article ID 890312, 7 pages
http://dx.doi.org/10.1155/2014/890312
Research Article

-Prime and -Primary Elements in Multiplicative Lattices

1Department of Mathematics, Shivaji University, Kolhapur 416 004, India
2Department of Mathematics, St. Xavier's College-Autonomous, Mumbai 400 001, India

Received 7 June 2014; Revised 4 September 2014; Accepted 9 September 2014; Published 9 October 2014

Academic Editor: Peter Fleischmann

Copyright © 2014 C. S. Manjarekar and A. V. Bingi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Wells, “The restricted cancellation law in a Noether lattice,” Fundamenta Mathematicae, vol. 75, no. 3, pp. 235–247, 1972. View at Google Scholar · View at MathSciNet
  2. F. Alarcon, D. D. Anderson, and C. Jayaram, “Some results on abstract commutative ideal theory,” Periodica Mathematica Hungarica, vol. 30, no. 1, pp. 1–26, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. D. Anderson and M. Bataineh, “Generalizations of prime ideals,” Communications in Algebra, vol. 36, no. 2, pp. 686–696, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Bataineh and S. Kuhail, “Generalizations of primary ideals and submodules,” International Journal of Contemporary Mathematical Sciences, vol. 6, no. 17–20, pp. 811–824, 2011. View at Google Scholar · View at MathSciNet
  5. A. Yousefian Darani, “Generalizations of primary ideals in commutative rings,” Novi Sad Journal of Mathematics, vol. 42, no. 1, pp. 27–35, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Çallıalp, C. Jayaram, and Ü. Tekir, “Weakly prime elements in multiplicative lattices,” Communications in Algebra, vol. 40, no. 8, pp. 2825–2840, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. M. Bhatwadekar and P. K. Sharma, “Unique factorization and birth of almost primes,” Communications in Algebra, vol. 33, no. 1, pp. 43–49, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. P. Dilworth, “Abstract commutative ideal theory,” Pacific Journal of Mathematics, vol. 12, pp. 481–498, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. D. Anderson and E. W. Johnson, “Dilworth's principal elements,” Algebra Universalis, vol. 36, no. 3, pp. 392–404, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet